# SDR A6WA202206288203

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 39,657 hours, 37,733 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 601R3521017
- Part serial: NSA
- Condition: Cracked
- Location: Fs654-Fs672
- Part time: 39,657 hours, 37,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS654 TO FS672.20 FOUND CRACKED. ***AIRCRAFT REMOVED FROM SERVICE **** REPAIRED INTERCOSTAL IAW AWAC SUPPLEMENT 13-085B DATE ISSUED 2/03/2014 AND REO 601R-53-62-225 REV. DATED 2013-09-19.
